# SDR CA110125035

- Difficulty date: January 11, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 4,209 hours
- Engine: Lyc O320H2AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Loose
- Location: Carburetor
- Component: Carburetor
- Component part number: 105135
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF CARB THROTTLE BODY SCREWS IAW SEB 07-11R, THROTTLE BODY SCREWS FOUND LOOSE. CARB REPLACED.
